# SDR VNAA2016052600022

- Difficulty date: May 26, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 28,828 hours, 28,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670331993
- Condition: Corroded
- Location: Bs 265-280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE COCKPIT FLOOR SUPPORT ANGLE CORRODED IN MULTIPLE LOCATIONS.  MAINTENANCE R & R ANGLE AND PERFORMED CHECKS IAW SRM 51-42-06 AND 51-42-21.  THE ACFT WAS RELEASED FOR SERVICE.
